# SDR AALA20001019

- Difficulty date: May 29, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHTNING STRIKE BLEND OTU EXCEEDS 20 PERCENT.  INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
